Archive for Rational Mechanics and Analysis

, Volume 100, Issue 2, pp 105–127

Regularity properties of deformations with finite energy

  • Vladimír Šverák

DOI: 10.1007/BF00282200

Cite this article as:
Šverák, V. Arch. Rational Mech. Anal. (1988) 100: 105. doi:10.1007/BF00282200


The purpose of this paper is to point out some regularity properties of a class of functions which play an important rôle in nonlinear elasticity.

Download to read the full article text

Copyright information

© Springer-Verlag GmbH & Co 1988

Authors and Affiliations

  • Vladimír Šverák
    • 1
  1. 1.Matematicko-fyzikální fakulta UKPrahaCzechoslovakia

Personalised recommendations